Alert archive / Idaho / River Flood Warnings in 2008

River Flood Warning 2, NWS Pocatello, ID

May 19, 2008Fremont County, Madison County, Idaho

NWS Pocatello, ID issued this river flood warning at May 19, 2008, 3:56 PM MDT for Fremont County, Madison County, Idaho. It took effect at May 21, 2008, 9:55 AM MDT. It was in force for 65 min.

The area

The counties it named.

The facts

Issued
May 19, 2008, 3:56 PM MDT (21:56 UTC)
In effect from
May 21, 2008, 9:55 AM MDT
Expired
May 21, 2008, 11:00 AM MDT
In force
65 min
Issued by
NWS Pocatello, ID

Counties Fremont County, ID, Madison County, ID

The radar

The Pocatello radar (KSFX), 135 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Henrys Fork at St Anthony (ANTI1). The gauge peaked at 6.67 ft at May 21, 2008, 9:00 PM MDT.

actionminormoderate5678905/1905/2005/2105/22
Action stage
6.5 ft
Minor stage
7 ft
Moderate stage
8.2 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS45 KPIH 192204
FLWPIH
IDC043-065-202156-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE POCATELLO ID
356 PM MDT MON MAY 19 2008

...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... 

  HENRYS FORK RIVER AT ST. ANTHONY AFFECTING FREMONT AND MADISON 
  COUNTIES

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN IDAHO...

  HENRYS FORK RIVER NEAR REXBURG AFFECTING FREMONT AND MADISON
  COUNTIES

.UNSEASONABLY WARM TEMPERATURES COUPLED WITH AN APPROACHING STORM
SYSTEM WILL CAUSE RAPID SNOWMELT TO CONTINUE OVER THE NEXT SEVERAL
DAYS. FLOOD STAGE IS EXPECTED TO BE MET LATE WEDNESDAY AFTERNOON AT
ST. ANTHONY RESULTING IN MINOR FLOODING. FLOOD STAGE WILL BE MET
OVERNIGHT TONIGHT AT REXBURG WITH MODERATE FLOODING EXPECTED
WEDNESDAY EVENING. THE CREST WILL OCCUR LATE AFTERNOON THURSDAY.

REMEMBER...A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT 
IMMINENT IN THE WATCH AREA.

...CALL-TO-ACTION STATEMENTS...

PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND
TAKE ACTION TO PROTECT PROPERTY.

FOR CURRENT WEATHER AND HYDROLOGIC INFORMATION PLEASE VISIT...
WWW.WEATHER.GOV/POCATELLO


IDC043-065-202156-
/O.NEW.KPIH.FL.W.0002.080521T1900Z-080522T1443Z/
/ANTI1.1.ER.080521T1900Z.080522T0000Z.080522T0843Z.NR/
356 PM MDT MON MAY 19 2008

* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD.  
  PASTURELAND BETWEEN RIVER AND US HIGHWAY 20 WILL HAVE MINOR 
  FLOODING.
  
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HENRYS FORK RIVER AT ST. ANTHONY.
* FROM WEDNESDAY AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  2:45 PM MONDAY THE STAGE WAS 6.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 


$$

IDC043-065-202156-
/O.EXT.KPIH.FL.W.0001.080520T0532Z-080526T0000Z/
/REXI1.2.SM.080520T0532Z.080523T0000Z.080525T1800Z.NO/
356 PM MDT MON MAY 19 2008

* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND ROADS 
  WILL OCCUR
  
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE HENRYS FORK RIVER NEAR HENRYS FORK NEAR REXBURG.
  
* FROM TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:15 PM MONDAY THE STAGE WAS 9.3 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET. 


$$

                  FLOOD    LATEST
LOCATION          STAGE    STAGE    TIME(MST)       TREND     REMARKS


HENRYS FORK
  ST. ANTHONY       7.0      6.5     03 PM 05/19     RISING 
  HENRYS FORK      9.5      9.3     03 PM 05/19     RISING
3 follow-up statements
000 
WGUS45 KPIH 201711
FLWPIH
IDC043-065-211711-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE POCATELLO ID
1111 AM MDT TUE MAY 20 2008

...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... 

  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN IDAHO...

  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
FOR THE HENRYS FORK...INCLUDING ST. ANTHONY...HENRYS FORK NEAR 
REXBURG...MINOR FLOODING IS OCCURRING...WITH MODERATE FLOODING 
FORECAST.

. UNSEASONABLY WARM TEMPERATURES COUPLED WITH AN APPROACHING STORM
SYSTEM WILL CAUSE RAPID SNOWMELT TO CONTINUE OVER THE NEXT SEVERAL
DAYS. 

THE HENRYS FORK AT ST. ANTHONY WILL REACH MINOR FLOOD STAGE
WEDNESDAY MORNING...CRESTING AT 7.3 FEET EARLY THURSDAY
AFTERNOON CAUSING MINOR FLOODING. 

THE HENRYS FORK AT REXBURG WILL REACH MODERATE FLOOD STAGE
WEDNESDAY AFTERNOON...CRESTING AT 10.9 FEET EARLY FRIDAY
MORNING CAUSING MODERATE FLOODING.

THE TETON RIVER NEAR ST. ANTHONY WILL REACH FLOOD STAGE
LATE WEDNESDAY AFTERNOON...CRESTING AT 6.2 FEET EARLY THURSDAY
MORNING CAUSING MODERATE FLOODING. 


...CALL-TO-ACTION STATEMENTS...

PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND
TAKE ACTION TO PROTECT PROPERTY.

SHOULD YOU SEE WATER CROSSING A ROAD...DO NOT DRIVE THROUGH IT. TAKE
AN ALTERNATE ROUTE.

FOR CURRENT WEATHER AND HYDROLOGIC INFORMATION PLEASE VISIT...
WWW.WEATHER.GOV/POCATELLO


IDC043-065-211711-
/O.NEW.KPIH.FL.W.0002.080521T1554Z-080523T0315Z/
/ANTI1.1.SM.080521T1554Z.080522T1800Z.080522T2115Z.NR/
1111 AM MDT TUE MAY 20 2008

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HENRYS FORK RIVER AT ST. ANTHONY.
* FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 05/20 10:30 THE STAGE WAS 6.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET.
* CREST IS FORECAST FOR 7.3 FEET EARLY THURSDAY AFTERNOON. 
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD.  
  PASTURELAND BETWEEN RIVER AND US HIGHWAY 20 WILL HAVE MINOR 
  FLOODING.

$$

IDC043-065-211711-
/O.EXT.KPIH.FL.W.0001.080520T1642Z-000000T0000Z/
/REXI1.2.SM.080520T0612Z.080523T1200Z.000000T0000Z.NO/
1111 AM MDT TUE MAY 20 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE HENRYS FORK RIVER NEAR HENRYS FORK NEAR REXBURG.
* FROM THIS MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 05/20 10:39 THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY 
  FRIDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND ROADS 
  WILL OCCUR

$$

IDC043-065-211710-
/O.NEW.KPIH.FL.W.0003.080521T2331Z-080523T0900Z/
/TEAI1.2.SM.080521T2331Z.080522T1200Z.080523T0300Z.NO/
1111 AM MDT TUE MAY 20 2008

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TETON RIVER NEAR ST. ANTHONY AT TETON RIVER NEAR ST. ANTHONY.
* FROM WEDNESDAY AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 05/20 10:15 THE STAGE WAS 5.2 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 6.0 FEET. 
* CREST IS FORECAST FOR 6.2 FEET EARLY FRIDAY MORNING.
* IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR 
  CITY AND REXBURG.

$$

                  FLOOD    LATEST
LOCATION          STAGE    STAGE    TIME(MST)       TREND     REMARKS


HENRYS FORK
  ST. ANTHONY       7.0      6.3     10 AM 05/20     RISING 
  HENRYS FORK      9.5      9.7     11 AM 05/20     RISING 

TETON RIVER
  TETON RIVER       6.0      5.2     10 AM 05/20     RISING
000 
WGUS85 KPIH 202246
FLSPIH
IDC043-065-212246-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
446 PM MDT TUE MAY 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
FOR THE HENRYS FORK...INCLUDING ST. ANTHONY...MINOR FLOODING IS 
OCCURRING...WITH MAJOR FLOODING FORECAST.

. UNSEASONABLY WARM TEMPERATURES COUPLED WITH AN APPROACHING STORM
SYSTEM WILL CAUSE RAPID SNOWMELT TO CONTINUE OVER THE NEXT SEVERAL
DAYS. 

THE HENRYS FORK AT ST. ANTHONY WILL REACH MINOR FLOOD STAGE
WEDNESDAY MORNING...CRESTING AT 7.2 FEET EARLY THURSDAY
AFTERNOON CAUSING MINOR FLOODING.


...CALL-TO-ACTION STATEMENTS...

PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND
TAKE ACTION TO PROTECT PROPERTY.

DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS THE ROAD...BE PREPARED 
TO MOVE TO HIGHER GROUND IMMEDIATELY.

FOR CURRENT WEATHER AND HYDROLOGIC INFORMATION PLEASE VISIT...
WWW.WEATHER.GOV/POCATELLO


IDC043-065-212246-
/O.EXT.KPIH.FL.W.0002.080521T1555Z-080523T0238Z/
/ANTI1.1.SM.080521T1555Z.080522T1800Z.080522T2038Z.NR/
446 PM MDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK RIVER AT ST. ANTHONY.
* FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  3:45 PM TUESDAY THE STAGE WAS 6.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.2 FEET BY 
  EARLY THURSDAY AFTERNOON.  ADDITIONAL RISES MAY BE
  POSSIBLE THEREAFTER. 
* IMPACTS...AT 7.0 FEET FLOODING WILL OCCUR ON PARKER-SALEM ROAD.
  PASTURELAND BETWEEN RIVER AND US HIGHWAY 20 WILL HAVE MINOR
  FLOODING.

$$

                  FLOOD    LATEST
LOCATION          STAGE    STAGE    TIME(MST)       TREND     REMARKS


HENRYS FORK
  ST. ANTHONY       7.0      6.3     04 PM 05/20     RISING
000 
WGUS85 KPIH 211700
FLSPIH
IDC043-065-212300-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1100 AM MDT WED MAY 21 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...
 
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
  TETON RIVER AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

.RIVER LEVELS HAVE DROPPED ALONG THE HENRYS FORK AT ST.
ANTHONY AND THE TETON RIVER AT ST. ANTHONY DUE TO COOLER
TEMPERATURES.

...CALL-TO-ACTION STATEMENTS...

MONITOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR 
OTHER MEDIA NEWS SOURCE.

DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS THE ROAD...BE PREPARED 
TO MOVE TO HIGHER GROUND IMMEDIATELY.

FOR CURRENT WEATHER AND HYDROLOGIC INFORMATION PLEASE VISIT...
WWW.WEATHER.GOV/POCATELLO


IDC043-065-211730-
/O.CAN.KPIH.FL.W.0002.000000T0000Z-080523T0238Z/
/ANTI1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NR/
1100 AM MDT WED MAY 21 2008
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE HENRYS FORK AT
ST. ANTHONY...
$$

IDC043-065-212300-
/O.ROU.KPIH.HY.S.0000.000000T0000Z-000000T0000Z/
/TEAI1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1100 AM MDT WED MAY 21 2008
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE TETON RIVER AT ST.
ANTHONY...
$$

$$
              FLD   OBSERVED        FORECAST 6 AM     
LOCATION      STG   STG DAY TIME    THU    FRI    SAT


WEATHER AND HYDROLOGIC INFORMATION ON-LINE 24-HOURS A DAY
WWW.WEATHER.GOV/POCATELLO

HENRYS FORK
 HENRYS FORK AT ST. ANTHONY   7   6.4 WED 10 AM    6.4    6.5    6.2

TETON RIVER
 TETON RIVER NEAR ST. ANTHONY  6   5.3 WED 10 AM    5.2    5.1    4.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at May 19, 2:00 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 19, 2:00 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
200 PM MDT MON MAY 19 2008

.DISCUSSION...LATEST SATELLITE IMAGERY SHOWING A FLAT UPPER RIDGE
OVER THE REGION THIS AFTERNOON WITH SCATTERED HIGH CLOUDS TRAVERSING
AREA. TEMPS WARMING NICELY AGAIN THIS AFTERNOON WITH WINDS ALOFT
JUST BEGINNING TO MIX DOWN INTO THE SNAKE RIVER VALLEY.  THUS WILL
ALLOW LAKE WIND ADVISORY TO CONTINUE THROUGH 9 PM THIS EVENING.
FURTHER UPSTREAM...THE NEXT PAC STORM SYSTEM WAS VISIBLE APPROACHING
THE BC COAST AS A SIGNIFICANT SHORT-WAVE FEATURE WAS NOTED ROTATING
INTO THE BASE OF THE TROUGH.  THIS SHORT-WAVE IS EXPECTED TO DIG
SHARPLY SSE INTO THE GREAT BASIN TUESDAY NIGHT/WEDNESDAY SPINNING UP
A CLOSED LOW CIRCULATION OVER THE REGION BY WEDNESDAY EVENING. THE
ACCOMPANYING COLD FRONT WILL PROGRESS THROUGH THE AREA LATE TUESDAY
AFTERNOON/EVE WITH ACCOMPANYING PRECIPITATION OVERSPREADING THE
FORECAST AREA TUESDAY NIGHT/WEDNESDAY. WITH APPROACH OF FRONT...WILL
LIKELY SEE LAKE WIND ADVISORY CONDITIONS SATISFIED FOR AMERICAN
FALLS RESERVOIR TUESDAY AFTERNOON. WILL HOLD OFF ON THAT AND ALLOW
EVENING OR NIGHT SHIFT ADDRESS THOSE HEADLINES. THE INCOMING WAVE
WILL BRING COLDER TEMPERATURES FOR WEDNESDAY AND REMAINDER OF WEEK
BUT AREA SHOULD REMAIN WARM ENOUGH FOR RAIN IN UPPER ELEVATIONS.
THUS WITH ONGOING SNOWMELT ALREADY DRIVING THE HENRYS FORK ABOVE
MONITORING STAGE...THE ADDITION OF PRECIPITATION SHOULD PUSH IT TO
WARNING LEVELS BY WEDNESDAY AFTERNOON AND CONTINUE THROUGH SATURDAY
AS THE UPPER LOW REMAINS CAMPED OVER THE REGION WITH REINFORCING
ENERGY DIGGING SOUTH INTO THE AREA FRIDAY TO KEEP THINGS GOING WELL
INTO THE WEEKEND. MAV/MET STATISTICAL GUIDANCE SIMILAR THROUGH THE
SHORT-TERM PERIOD WHILE THE FWC GUIDANCE APPEARS TO BE THE ODD MODEL
OUT. TEMPS GENERALLY RUNNING NEAR CLIMATIC NORMS FROM MID-WEEK ON
WITH NO STRONG EXCEPTIONS ON MY PART. HUSTON

&&

.AVIATION...HIGH PRESSURE RIDGE WILL REMAIN OVER SOUTHEASTERN IDAHO
TODAY AND TONIGHT WITH VFR CONDITIONS FORECAST FOR ALL AREAS.
SOUTHWEST WINDS WILL AGAIN GUST TO 20 TO 25 KTS OVER THE SNAKE RIVER
PLAIN THIS AFTN BUT DECREASE AROUND SUNSET.  STRONG UPPER TROUGH
CURRENTLY NEAR WA/OR COAST WILL MOVE INTO OUR AREA TUES AFTN.
CLOUDS WILL INCREASE FROM MIDDAY ONWARD WITH SCT -SHRA AND ISOLD
-TSRA DEVELOPING IN THE CENTRAL AND ERN MTNS.  CIG/VIS SHOULD REMAIN
VFR...THOUGH MAY SEE SOME PATCHY MVFR VCNTY OF PRECIPITATION.
WARANAUSKAS

&&

.FIRE WEATHER...UPPER RIDGE THAT HAS BEEN OVER THE AREA PAST 4 DAYS
WILL HOLD ON FOR ONE MORE DAY WITH DRY CONDITIONS AND FEW HIGH
CLOUDS ACROSS THE FIRE DISTRICT TODAY.  WINDS WILL INCREASE THIS
AFTN TO 25 TO 30 MPH OVER MUCH OF THE SNAKE VALLEY BUT DECREASE
TOWARD SUNSET.  UPPER RIDGE MOVES OFF TO THE EAST TOMORROW AND
STRONG UPPER TROUGH MOVES IN FROM PACNW.  INCREASING CLOUD COVER
WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP
ACROSS CENTRAL AND EASTERN MOUNTAINS BY TUES AFTN/EVE AND GRADUALLY
SPREAD SOUTHWARD.  SIGNIFICANT DROP IN TEMPS...20 TO 25 DEG
COLDER...WITH PERIODS OF RAINSHOWERS EXPECTED OVER MOST OF THE
DISTRICT FOR WED TO FRI. WARANAUSKAS
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY CONTINUES THROUGH 9 PM MDT THIS EVENING FOR
IDZ021.

FLOOD WARNING FOR THE HENRYS FORK NEAR REXBURG FROM NOON WEDNESDAY
THROUGH EARLY SUNDAY MORNING.

&&
Hazardous weather outlook, May 19, 2:05 PM MDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
205 PM MDT MON MAY 19 2008

IDZ017>025-031-032-201215-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
205 PM MDT MON MAY 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...REST OF TODAY AND TONIGHT

A LAKE WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING
OVER THE AMERICAN FALLS RESERVOIR WITH 15 TO 20 MPH SUSTAINED WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST IDAHO TUESDAY WITH
THE POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORMS.  UNSEASONABLY
WARM TEMPERATURES ARE EXPECTED TO CONTINUE TUESDAY INCREASING SNOW
MELT IN THE MOUNTAINS.  A WET SPRING STORM ARRIVING TUESDAY NIGHT
WILL BRING COOLER TEMPERATURES AND PRECIPITATION. THE ADDITION OF
PRECIPITAITON ON ALREADY SWOLLEN RIVERS HAS PROMPTED A FLOOD WARNING
FOR THE HENRYS FORK WEDNESDAY AFTERNOON THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:29 AM MDTLake Wind AdvisoryPIH17 hr
May 19, 11:08 AM MDTRiver Flood WarningPIHFremont, Madison16 days

Nearby

River Flood Warnings in Idaho, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.